Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Addendum: Lack of uniformly exponential stabilization for isometric $C_0$-semigroups under compact perturbation of the generators in Banach spaces
HTML articles powered by AMS MathViewer

by Li-Xin Liu and Faming Guo PDF
Proc. Amer. Math. Soc. 137 (2009), 2809-2812 Request permission
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A50, 47A55
  • Retrieve articles in all journals with MSC (2000): 47A50, 47A55
Additional Information
  • Li-Xin Liu
  • Affiliation: Department of Mathematics and Physics, Panzhihua University, Panzhihua, Sichuan 617000, People’s Republic of China
  • Email: pzhliulixin@yahoo.com.cn
  • Faming Guo
  • Affiliation: Department of Applied Mathematics, Chengdu University of Technology, Chengdu, Sichuan 610059, People’s Republic of China
  • Email: guofm@cdut.edu.cn
  • Received by editor(s): September 14, 2007
  • Published electronically: March 16, 2009
  • Additional Notes: The original paper appeared in Proc. Amer. Math. Soc. 135(2007), 1881-1887
  • Communicated by: Marius Junge
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 2809-2812
  • MSC (2000): Primary 47A50, 47A55
  • DOI: https://doi.org/10.1090/S0002-9939-09-09657-9
  • MathSciNet review: 2497496